# SDR CAL950356

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fs 720
- Part time: 60,271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND FLOOR SUPPORT CORRODED ON BOTTOM SIDE AT FORWARD PIT STATION 720.  THE CORROSION WAS REMOVED AND A REPAIR WEB WAS INSTALLED IAW SRM 51-30-2.  (W)
